Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Neumann, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:280
Full texts:116
References:35

https://www.mathnet.ru/eng/person57118
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2010
1. V. R. Galakhov, B. A. Gizhevskii, L. V. Elohina, N. N. Loshkareva, S. V. Naumov, M. Raekers, M. Neumann, A. M. Balbashov, “Charge state of manganese ions and the nonstoichiometry of Ca<sub>1 − <i>x</i></sub>La<sub><i>y</i></sub>MnO<sub>3 − <i>δ</i></sub> single crystals”, Pis'ma v Zh. Èksper. Teoret. Fiz., 91:3 (2010),  140–144  mathnet; JETP Letters, 91:3 (2010), 129–133  isi  scopus 11

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024